STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CS INS SIZE 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
5531-P-609 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
As reported: "the (right knee) revision was performed due to flexion instability.There is no further information available." spoke to rep, who provided the primary mako and revision usage sheets.There are no allegations against any of the bone cuts or implant positioning.A cr femur, cs insert, and cemented patella were revised to a ps femur with augments, a ts insert, and another cemented patella.Rep re-confirmed no further information will be released by the hospital or surgeon.